Volume 9,Issue 1,1989 Table of Contents

   
Other Issues:  
  

目录

Unitary Similarity Theory of Matrices Over the Strong p-Division Ring (Ⅲ)
  Tu Boxun
  1989,9(1):1-8 [Abstract(940)]  [View PDF]
  
Some Remarks of Quasi-flat Modules
  Chen Jianlong
  1989,9(1):9-13 [Abstract(858)]  [View PDF]
  
The Width of Simplex with Its Faces Contacted With the Given Sphere
  Mao Qiji and Zuo Quanru
  1989,9(1):14-16 [Abstract(925)]  [View PDF]
  
Vector-valued Pseudomeasures
  Yu Shumo
  1989,9(1):17-23 [Abstract(798)]  [View PDF]
  
A Moment Inequality and Its Applications
  Shao Qiman
  1989,9(1):24 [Abstract(716)]  [View PDF]
  
On Deficient Values of Meromorphic Functions
  S.M.Sarangi and S.J.Patil
  1989,9(1):25-30 [Abstract(838)]  [View PDF]
  
Extension of a Theorem of Carleson-Duren
  Ren Fu-Yao and Huang Li-feng
  1989,9(1):31-39 [Abstract(916)]  [View PDF]
  
Approximation by Modified Durrmeyer-Bernstein Operators
  Chen Wenzhong
  1989,9(1):40 [Abstract(947)]  [View PDF]
  
Families of Semiopen Sets and Their Accompanied Topologies
  Zhu Jingfeng
  1989,9(1):41-44 [Abstract(840)]  [View PDF]
  
Sins Theorems in En and Their Applications
  Liu Genhong
  1989,9(1):45-52 [Abstract(832)]  [View PDF]
  
Convergence and Separation Property in Menger Spaces
  Zheng Quan
  1989,9(1):53-56 [Abstract(738)]  [View PDF]
  
k-Quasihyponormal Operators on the Hilbert- Schmidt Class
  Hou Jinchuan and Wang Yongming
  1989,9(1):57-62 [Abstract(1038)]  [View PDF]
  
Global Solutions for Reaction Diffusion System Satisfying Nonlinear Boundary Conditions
  Zhang Gongan
  1989,9(1):63-74 [Abstract(879)]  [View PDF]
  
Discontiunous Riemann Boundary Value Problem for Nonlinear Elliptic Complex Equation of First Order
  Yang Guangwu and Xu Keming
  1989,9(1):75-82 [Abstract(1062)]  [View PDF]
  
Decoupling Problem of Canonical Decomposition of Linear Systems
  Lü Hongfan
  1989,9(1):83-90 [Abstract(914)]  [View PDF]
  
A Class of Multivariate Distributions Including the Multivariate Logistic
  Fang Kaitai and Xu Jianlun
  1989,9(1):91-100 [Abstract(1510)]  [View PDF]
  
Complexity of Inversion of Block Triangular Toeplitz Matrices and Solution of Block Triangular Toeplitz Linear Systems
  You Zhaoyong and Lu Hao
  1989,9(1):101-106 [Abstract(1272)]  [View PDF]
  
The Best Approximation by Polynomials in Hqp(01) Spaces
  Shen Xiechang and Xing Fuchong
  1989,9(1):107-114 [Abstract(992)]  [View PDF]
  
The Conditions Under Which Γ-rings Have Strong Unity
  Chen Weixin
  1989,9(1):115-120 [Abstract(731)]  [View PDF]
  
On tne Hamiltonianity of a Graph
  Liu Yanpei
  1989,9(1):121-124 [Abstract(975)]  [View PDF]
  
A Combinatorial Proof to a Bilinear Identity
  Tu Gui-zhang
  1989,9(1):125-130 [Abstract(869)]  [View PDF]
  
Study on Lemaréchal's High Order Algorithm: Conceptual Algorithm
  Huang Wan-zhen and Zhang Lian-sheng
  1989,9(1):131-137 [Abstract(891)]  [View PDF]
  
大连理工大学出版社图书介绍
  1989,9(1):138 [Abstract(919)]  [View PDF]
  
Normal Subgroups and Congruence Subgroups of Classical Groups
  Li Fu-an
  1989,9(1):139-144 [Abstract(902)]  [View PDF]
  
A Note on 《Monotone and Comonotone Approximation》
  Liu Ruizhi
  1989,9(1):145-148 [Abstract(1011)]  [View PDF]
  
答《中介数学没有包括经典数学》一文及其它
  朱梧槚,肖奚安
  1989,9(1):149-151 [Abstract(905)]  [View PDF]
  
Complete Convergence for ρ-mixing Sequences
  Shao Qiman
  1989,9(1):152 [Abstract(815)]  [View PDF]
  
Minimum Norm Reflexive Generalized Inverse Amr- and Least-Squares Reflexive Generalized Inverse Alr-
  Sun Wenyu
  1989,9(1):153-155 [Abstract(1060)]  [View PDF]
  
A Ring with Left Identities anb Right Inverses Is a Skew Field
  Tong Jingcheng
  1989,9(1):156 [Abstract(836)]  [View PDF]
  
DR0-Spaces and Césaro-type Mapping
  Tong Jingcheng
  1989,9(1):157-158 [Abstract(748)]  [View PDF]